I aint migraine but ......
Posted by Another Jeff on March 27, 1997 at 17:10:33:
In Reply to: migraine! answer me this? posted by elvis on March 27, 1997 at 16:52:39:
: okay dude,
: so i can go get some cheap ass nodoz at
: walmart and then get some epehnerine and i should be cool
: what about aspirin? how much of each? also, dude
: i used some awhile back(1 year) and it felt like my nuts were
: shrinking up and my dick too. is this mormal. i couldn't
: bust a nut either. hey what about some mini thins from exxon or ammoco?
: help pal
CAE doesn't cause your dick to shrink but it can
interfere with sex most likely because the ephedrine
will affect your prostate. It will expand (benign
prostate hypertrophy) which also puts pressure on
the bladder and gives a terrible "numb but full"
feeling. This all works together to interfere with
erection as well as the physical pleasure sensations
which makes it hard to "bust a nut". If your dick's
shrinking, get some of that new twinlab "dick fuel"
You will have to get up during the nite to pee and
you may even have a mild case of incontinance- so
get some of those "stay free pee pee pads" too.
Just kidding- good luck with it man.